Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2011, 3:26 AM EDT for Champaign County, Logan County, Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 3:26 AM EDT (07:26 UTC)
- Expired
- May 11, 2011, 4:15 AM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Logan County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:58 AM EDT | HAIL 1 | Mcmorran, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:01 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
748 WUUS51 KILN 110726 SVRILN OHC021-091-110815- /O.NEW.KILN.SV.W.0124.110511T0726Z-110511T0815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 326 AM EDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHAMPAIGN COUNTY IN WEST CENTRAL OHIO... WESTERN LOGAN COUNTY IN WEST CENTRAL OHIO... * UNTIL 415 AM EDT. * AT 318 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RUSSELLS POINT...MOVING SOUTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BELLEFONTAINE... DE GRAFF... WEST LIBERTY... ST. PARIS... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS! PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO. && LAT...LON 4012 8367 4010 8399 4051 8400 4053 8376 TIME...MOT...LOC 0726Z 355DEG 16KT 4043 8387 $$
3 follow-up statements
480 WWUS51 KILN 110744 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 344 AM EDT WED MAY 11 2011 OHC021-091-110815- /O.CON.KILN.SV.W.0124.000000T0000Z-110511T0815Z/ CHAMPAIGN OH-LOGAN OH- 344 AM EDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR WESTERN LOGAN AND CENTRAL CHAMPAIGN COUNTIES... AT 339 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MCMORRAN...MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... DE GRAFF...WEST LIBERTY AND ST. PARIS. IN ADDITION...QUINCY...SPRINGHILLS...ROSEWOOD...CARYSVILLE... LIPPINCOTT...WESTVILLE...MILLERSTOWN AND KISER LAKE STATE PARK ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS! PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4012 8367 4010 8399 4048 8395 4048 8377 TIME...MOT...LOC 0744Z 355DEG 16KT 4035 8386 $$ BINAU
065 WWUS51 KILN 110748 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 348 AM EDT WED MAY 11 2011 OHC021-091-110815- /O.CON.KILN.SV.W.0124.000000T0000Z-110511T0815Z/ CHAMPAIGN OH-LOGAN OH- 348 AM EDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR CENTRAL LOGAN AND CENTRAL CHAMPAIGN COUNTIES... AT 339 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MCMORRAN...MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... DE GRAFF...WEST LIBERTY AND ST. PARIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS! PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4042 8375 4012 8367 4010 8399 4041 8396 TIME...MOT...LOC 0748Z 355DEG 16KT 4033 8386 $$
673 WWUS51 KILN 110814 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 414 AM EDT WED MAY 11 2011 OHC021-091-110825- /O.EXP.KILN.SV.W.0124.000000T0000Z-110511T0815Z/ CHAMPAIGN OH-LOGAN OH- 414 AM EDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN AND CENTRAL CHAMPAIGN COUNTIES HAS EXPIRED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM EDT. LAT...LON 4042 8375 4012 8367 4010 8399 4041 8396 TIME...MOT...LOC 0815Z 355DEG 16KT 4021 8385 $$ BINAU
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:10 AM EDT, 16 minutes earlier.
Area forecast discussion, May 11, 3:10 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 310 AM EDT WED MAY 11 2011 .SYNOPSIS... A SURFACE BOUNDARY RUNNING NORTHWEST TO SOUTHEAST THROUGH OHIO WILL REMAIN A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY AND MORESO TONIGHT. STRONG LOW PRESSURE STACKED THROUGH THE ATMOSPHERE IN THE PLAINS STATES WILL DRAW CLOSER TO THE OHIO VALLEY AS THE WEEK PROGRESSES. UNSETTLED WEATHER WILL OCCUR OVER THE REGION FOR THE NEXT SEVERAL DAYS. && .NEAR TERM /THROUGH TODAY/... ONGOING CONVECTION IN A NNW-SSE LINE BISECTING CWA WILL DIMINISH THROUGH THE REMAINDER OF THE OVERNIGHT PERIOD. AS DAYBREAK COMES...DIURNAL HEATING IS EXPECTED TO EITHER SPARK SOME STORMS OR POSSIBLY ALLOW ANY LINGERING STORMS OVER THE REGION TO PERSIST THROUGH THE COURSE OF THE DAY. THE AIRMASS WILL BE AT LEAST AS JUICY AS YESTERDAY WITH DEWPOINTS IN THE 60S...LEADING TO AN UNPLEASANTLY HUMID DAY AND POSSIBLY SOME FOG ISSUES WHERE THE HEAVIER RAIN HAS ALREADY FALLEN. DAYTIME HIGHS WILL RISE INTO THE 80S. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... TRYING TO WEED OUT WHAT MAY OR MAY NOT OCCUR IN THE FORECAST IS DIFFICULT IN THE PATTERN THAT IS OVER THE REGION AND EXPECTED TO CONTINUE. MID LEVEL RIDGE THAT IS IN PLACE WOULD TYPICALLY HELP TO SUPPRESS THE STORMS THAT ARE OCCURRING. THIS IS NOT EXPECTED TO BE THE CASE WITH A MYRIAD OF SHORT WAVES...VORT MAXES...AND UVV MAXIMA INTERSPERSED FROM THE MIDWEST TO THE APPALACHIANS. THE MID LEVEL RIDGE WILL ENSURE A SLOW MOVEMENT OF STORMS THAT DO EXIST AND INCREASE THE THREAT FOR LARGE HAIL AND HEAVY RAINFALL...PARTICULARLY LATE IN THE DAY AND THE OVERNIGHT HOURS FOR THE NEXT FEW DAYS. WITH THE HIGH UNCERTAINTY IN THE FORECAST I HAVE NOT CHANGED MUCH. KEPT THE CHANCE OF THUNDERSTORMS IN THE FORECAST WITH A VERY MOIST LOW LEVEL EXPECTED TO FEED ANY STORMS THAT DO DEVELOP. THIS MOISTURE WILL ALSO KEEP NIGHTTIME MINS FROM DROPPING BELOW THE LOWER 60S. DAYTIME HIGHS WILL BE PROBLEMATIC AS ANY STORMS THAT ARE PRESENT WILL CUT READINGS BY SEVERAL DEGREES. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... LINE OF CONVECTION IS RUNNING BETWEEN TAFS ATTM. CONVECTION N OF ILN IS SAGGING S AND MAY CLIP ILN OVER THE NEXT COUPLE OF HOURS. KEPT ILN AS VCTS RIGHT NOW...BUT DID BRING AN ELY GUST IN BETWEEN 7-9Z. CLOUDS SHOULD HELP MITIGATE FOG...BUT BUT IN MVFR FOG AT ALL LOCATIONS. H5 RIDGE REBUILDS AFT 12Z. LOOKS LIKE CLOUDS WILL SCT OUT. WENT DRY WITH THE TAFS. ANOTHER S/W TOPS THE RIDGE AFT 00Z TONIGHT...SO ADDED VCTS TO THE TAFS. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS/LATTO SHORT TERM...FRANKS LONG TERM...HICKMAN AVIATION...SITES
Hazardous weather outlook, May 11, 3:22 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 322 AM EDT WED MAY 11 2011 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-042-046-055-056-060- 064-065-070-074-077-120730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MERCER-DARKE-DELAWARE-FRANKLIN OH- LICKING-PREBLE-PICKAWAY-FAIRFIELD-BUTLER-HOCKING-HAMILTON- 322 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS THAT DO DEVELOP HAVE AN INCREASED POTENTIAL FOR LARGE HAIL. TRAINING STORMS WILL POSE AN INCREASED RISK FOR HEAVY RAINFALL AND POSSIBLY FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ099-100-OHZ026-035-043>045-051>054-061>063-071>073-078>082-088- 120730- MASON-LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN- CLARK-MADISON-MONTGOMERY-GREENE-FAYETTE OH-WARREN-CLINTON-ROSS- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 322 AM EDT WED MAY 11 2011 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 11, 2:15 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL 5 WNW SOUTH CHARLESTON 39.84N 83.73W
05/11/2011 E1.75 INCH CLARK OH PUBLIC
&&
HATZOSLocal storm report, May 11, 2:20 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HAIL SOUTH CHARLESTON 39.82N 83.64W
05/11/2011 E1.25 INCH CLARK OH PUBLIC
&&
HATZOSLocal storm report, May 11, 2:24 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL POWHATTAN 40.04N 83.69W
05/11/2011 E0.75 INCH CHAMPAIGN OH PUBLIC
&&
HATZOSLocal storm report, May 11, 2:37 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM FLASH FLOOD 4 E SPRINGFIELD 39.93N 83.72W
05/11/2011 CLARK OH UNKNOWN
RED CROSS HAM OPERATOR...REPORTS OF SEVERAL LOCATIONS
COVERED WITH A FOOT OF MOVING WATER NEAR OLD COLUMBUS
ROAD AND SR 54.
&&
ASLSpecial weather statement, May 11, 2:59 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 259 AM EDT WED MAY 11 2011 OHZ052-053-062-110745- CHAMPAIGN OH-CLARK OH-GREENE OH- 259 AM EDT WED MAY 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE...WESTERN CLARK AND WESTERN CHAMPAIGN COUNTIES THROUGH 345 AM EDT... AT 257 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAWRENCEVILLE...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD...ENON... FAIRBORN...YELLOW SPRINGS...XENIA...WILBERFORCE AND CEDARVILLE. ALSO...DONNELSVILLE...CRYSTAL LAKES...SNYDERVILLE...BUCK CREEK STATE PARK...GREEN MEADOWS...HOLIDAY VALLEY...HUSTEAD AND SPRINGFIELD MUNICIPAL AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3969 8367 3965 8405 4023 8401 4022 8376 HATZOS
Local storm report, May 11, 3:00 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM FLASH FLOOD 1 NW CATAWBA 40.01N 83.64W
05/11/2011 CLARK OH AMATEUR RADIO
1 1/2 FEET OF WATER OVER NEER RD. IN PLEASANT TWP.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:20 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 25 min |
| May 10, 9:25 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 50 min |
| May 10, 9:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| May 10, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pike, Ross | 51 min |
| May 10, 10:20 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| May 10, 10:44 PM EDT | Flash Flood Warning | ILN | Fayette, Pickaway, Ross | 3 hr |
| May 10, 11:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Pike, Ross, Scioto | 45 min |
| May 10, 11:05 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 40 min |
| May 10, 11:30 PM EDT | Flash Flood Warning | ILN | Pike, Ross | 5 hr |
| May 10, 11:34 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 41 min |
| May 10, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 47 min |
| May 10, 11:54 PM EDT | Special Weather Statement | ILN | Madison | 36 min |
| May 11, 12:09 AM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| May 11, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| May 11, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Madison | 49 min |
| May 11, 12:47 AM EDT | Special Weather Statement | ILN | Logan | 28 min |
| May 11, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 53 min |
| May 11, 1:05 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 40 min |
| May 11, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Madison, Ross | 46 min |
| May 11, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison | 41 min |
| May 11, 1:27 AM EDT | Flash Flood Warning | ILN | Champaign, Clark, Fayette, Madison, Ross | 4 hr |
| May 11, 1:37 AM EDT | Special Weather Statement | ILN | Scioto | 23 min |
| May 11, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison | 47 min |
| May 11, 1:59 AM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| May 11, 2:17 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 43 min |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Pike, Scioto | 39 hr |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Ross | 6 hr |
| May 11, 2:44 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland | 46 min |
| May 11, 2:59 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 46 min |
| May 11, 3:24 AM EDT | Flash Flood Warning | ILN | Logan | 3 hr |
| May 11, 3:53 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 6 hr |
| May 11, 3:59 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 11, 4:03 AM EDT | Special Weather Statement | ILN | Hardin | 27 min |
| May 11, 4:31 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| May 11, 4:55 AM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 11, 5:02 AM EDT | Flash Flood Warning | ILN | Hardin | 101 min |
| May 11, 5:22 AM EDT | Areal Flood Warning | ILN | Champaign, Clark, Fayette, Madison | 9 hr |
| May 11, 5:51 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:48 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:52 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 4 hr |
| May 11, 1:47 PM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 1:51 PM EDT | Areal Flood Warning | ILN | Ross | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.